Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Weighted norm inequalities for multilinear Fourier multipliers


Authors: Mai Fujita and Naohito Tomita
Journal: Trans. Amer. Math. Soc. 364 (2012), 6335-6353
MSC (2010): Primary 42B15, 42B20, 42B25
Published electronically: June 26, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we consider weighted norm inequalities for multilinear Fourier multipliers. Our result can be understood as a multilinear version of the result by Kurtz and Wheeden.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 42B15, 42B20, 42B25

Retrieve articles in all journals with MSC (2010): 42B15, 42B20, 42B25


Additional Information

Mai Fujita
Affiliation: Department of Mathematics, Graduate School of Science, Osaka University, Toyonaka, Osaka 560-0043, Japan
Email: m-fujita@cr.math.sci.osaka-u.ac.jp

Naohito Tomita
Affiliation: Department of Mathematics, Graduate School of Science, Osaka University, Toyonaka, Osaka 560-0043, Japan
Email: tomita@math.sci.osaka-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05700-X
PII: S 0002-9947(2012)05700-X
Keywords: Multilinear Fourier multipliers, $A_{p}$-weights, Littlewood-Paley theory
Received by editor(s): June 23, 2010
Received by editor(s) in revised form: October 25, 2010
Published electronically: June 26, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.